# SDR DALA2016082706239

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 38,920 hours, 32,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB RBL 60, STA 389-STA 408 CORROSION FOUND TO BE OUT OF LIMITS.  REPAIR CORRODED CUSP WEB BY REMOVING AND REPLACING DAMAGE SECTION OF CUSP WEB FROM FS 370 TO FS 440 IAW SRM 53-00-55, REPAIR 4, FIG 223, USING SECTION OF CUSP WEB, PN 9930538475.  APPLIED LOG DECAL IAW DPM 900-5-1, NO 4.
